# SDR CA030404007

- Difficulty date: March 25, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Airtrc AT401
- Engine: Orenda OE600A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 7033012
- Condition: Broken
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON PERFORMING THE SCHEDULED 200 HOUR INSTALLATION INSPECTION, THE HOSE STRAP WAS FOUND TO BE BROKEN NEAR THE MOUNTING BOLT HOLE. THE BROKEN HOSE STRAP WAS REPLACED. INVESTIGATION INTO THE CAUSE, AND FORMULATION OF CORRECTIVE ACTION CONTINUES. MORE DETAIL TO FOLLOW.
